# SDR CA971216025

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 188915
- Condition: Intermittent
- Location: Rt Mlg
- Component: Eldec, 188915
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO RAMP DUE TO RT MAIN GEAR UNSAFE LIGHT WOULD NOT EXTINGUISH.  RT UPLOCK REPLACED.
